Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Heart pounding, difficulty in breathing while playing basket ball. Habit of having energy drinks

I use to drink lots of energy drinks... And i also use to take this stuff called jak3d.. After i took jacked my heart poubds super hard when playing basketball i have difficulty breathing and im just not all there i stopped playing and sat on the bench and my heart kept pounding for a good 10 min i took my pulse after ten min of resting and it was still at 150
Asked On : Mon, 11 Jun 2012
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Your Tachycardia might be a side effect of the supplement you are taking. It contain a salt which causes irregular or rapid heart beat.

I also want to know some history like have you ever feels heart beat like this before or it was first time after taking Jak3d, for how long are you using jak3d.


Dr. Dinesh
Answered: Mon, 11 Jun 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor